# SDR P5CA9700550

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Condition: Damaged
- Location: Lt/Rt  Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG DIAGONAL BRACE CHAFED AT FWD END LT AND RT SIDES.  INSPECTED AREA PER SRM 54-40-01, FOUND TO BE WITHIN LIMITS PER ZONE 2 C/W EDDY CURRENT INSP PER NDT MM 51-00-00, FOUND OK FOR SERVICE PLUS BLENDED, SHOT PEENED, TREATED AND PAINTED PER SRM 54-40-01.
